# SDR AALA202505027807

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 37,689 hours, 15,588 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTING A LANDING GEAR CONTROL INTERFACE UNIT #1 FAULT AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND A RIGHT MAIN LANDING GEAR DOOR CLOSED PROXIMITY SENSOR 26GA FAULT MESSAGE AND REPLACED THE PROXIMITY SENSOR PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
